Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

femara , post medicine ?

Posted by on Dec. 20, 2012 at 10:42 AM
  • 5 Replies

so my last pill of femara was sunday, but all this week i have had dizzy an nausea spells, very random an to the point i think ill be sick

i would not have taken another round of femara if i thought i was pregnant, i took two different kind of tests both negative , followed by af who was heavy for two days normal for one day an spotting for the 2 days following that

could my symptoms be medicine related or maybe a stomach bug 

by on Dec. 20, 2012 at 10:42 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
hypnautica
by Jennifer on Dec. 20, 2012 at 9:58 PM
From what I remember I didn't have any side effects with Femara but it is very possible you are. I would look at the side effects to see if what you are having are some of them. Good luck and hope you feel better.
Posted on the NEW CafeMom Mobile
Mommasethi
by on Dec. 20, 2012 at 11:36 PM
I had dizzy spells with Femara too and lots of fatigue. So it could be that you are just having side effects from the drug. If you're still concerned ..... Take another test bc if you are really prego, it would def be positive at this point. But I honestly don't think you have anything to worry about. Hang in there girl and keep us posted. Good luck : )
-Mommy-2-Three-
by Kary on Dec. 20, 2012 at 11:51 PM
2 moms liked this

Sounds like femara to me..............I had headache & dizziness while ON the medication, then nausea & diarrhea AFTER the medication up til a few days prior to O (CD18) & then now postO I finally feel semi normal again, although I did have VERY intense O pains, worse then clomid even!

I am extremely sensitive to mostly ALL medications so i usually have far more intense side effects then MOST, hense why clomid was a complete and utter nightmare so femara was still FAR better IMO!

Mommasethi
by on Dec. 21, 2012 at 2:29 AM
Quoting -Mommy-2-Three-:

Sounds like femara to me..............I had headache & dizziness while ON the medication, then nausea & diarrhea AFTER the medication up til a few days prior to O (CD18) & then now postO I finally feel semi normal again, although I did have VERY intense O pains, worse then clomid even!


I am extremely sensitive to mostly ALL medications so i usually have far more intense side effects then MOST, hense why clomid was a complete and utter nightmare so femara was still FAR better IMO!





I agree!
nicole2884
by on Dec. 21, 2012 at 6:48 AM


Quoting Mommasethi:

I had dizzy spells with Femara too and lots of fatigue. So it could be that you are just having side effects from the drug. If you're still concerned ..... Take another test bc if you are really prego, it would def be positive at this point. But I honestly don't think you have anything to worry about. Hang in there girl and keep us posted. Good luck : )

did the femara make you emotional, i find lately im very emotional cry over silly things like tv shows or movies , so not my usual 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)